# SDR FDEA201005091501

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51221
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN: TOP OF FLOORBEAM HAS CORROSION AT STA 365.25, BL 0 TO RBL 45".  FLOORBEAM  REPAIRED IAW STA ENGINEERING EA NR 757-5315-08-E0691 REV A AND PART 1 OF EA  N F-5310-135849 COMPLIED WITH, THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
